MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number Monaco
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that when importing a template, if the last beam in the template is an ssd beam, the user is given an opportunity to set the isocenter on the "new plan template" page.However, monaco does not recognize that the beams are ssd so the isocenter is not correctly set until selecting "ok' to leave the page.At that time, the isocenter for each ssd beam is corrected except the last beam in the plan.The last beam retains the incorrect isocenter set on the new plan template page.The result is that the actual beam is closer to the patient than it should be, and dose will be delivered outside of the region calculated by monaco.Qa checks completed by the user would catch these errors during beam qa.If the treatment is total body irradiation (tbi), extra qa and plan specific measurements are completed for these unique treatments which would detect errors.No patients were mistreated.This defect will be fixed in the next release of monaco.
 
Event or Problem Description
The customer reported that monaco tbi sse 350cm plan template shows a strange isodose line.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
1450 beale street
suite 205
st. charles MO 63303
MDR Report Key10507472
Report Number1937649-2020-00016
Device Sequence Number11521288
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMonaco
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1